MathSciNet Relay Station
MathSciNet bibliographic data
MR897075 (89b:47028) 47A60 (15A45 47B15)
Furuta, Takayuki $A\geq B\geq 0$ assures $(B\sp rA\sp pB\sp r)\sp {1/q}\geq B\sp {(p+2r)/q}$ for $r\geq 0$, $p\geq 0$, $q\geq 1$ with $(1+2r)q\geq p+2r$. Proc. Amer. Math. Soc. 101 (1987), no. 1, 85–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement